I had a bout where I hadnt slept for 3 days due to chest panic attacks (adrenealine rush feeling) jerking me awake as I was dozing. Finally took some ativan and slept pretty good, but within an hour of waking up I already felt exhausted again. Yawning frequently and getting more and more tired. I got 11 hours sleep the first day, 8 the next, and 5 or 6 each, the last 2 days, and I am still completely exhausted all the time. I find myself yawning those big 5-10 second long yawns just an hour or two after being awake, and having to go back to sleep after just 6-10 hours. I've tried taking ambien instead of ativan and same results.
I also have burning sensations in random parts of my body, especially the legs and a tingling feeling that radiates from the back of the neck on one side around to the front of my head, and seem to be nauseated just standing up and walking around. My eyes (the area around my eyes) also sting and burn frequently, and my vision is doing wierd things. Bugging out and causing nausea when changing focus from one thing to another. I didn't have any of the above complaints before my bout of sleep deprivation. Right before i finally slept i was getting the radiating feeling, after i first woke up I experienced the others.
My blood pressure is only slightly elevated after sitting down for short periods, pulse is around 85-90, but diastolic shoots up to over 100+ after standing. I'm not particularly weak but my speech is kinda slow, as it should be if i was tired.
Why would I still be tired after this much solid sleep since my deprivation.
Should it take this long to recover from 40 hours of sleep deprivation?
Can anxiety alone cause this? I have convinced myself I have everything from a heart problem/aneurysm to a brain tumor. I'm off tomorrow so i'll try getting 10-12hrs sleep tonight but if theres not a difference i dont know what i'll do.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?